On the singularities of the solution of the Cauchy problem for the operator with non uniform multiple characteristics
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 4 (1977) no. 4, pp. 725-755
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1977_4_4_4_725_0,
author = {Hamada, Y\^usaku and Nakamura, Gen},
title = {On the singularities of the solution of the {Cauchy} problem for the operator with non uniform multiple characteristics},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {725--755},
year = {1977},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 4},
number = {4},
mrnumber = {508973},
zbl = {0373.35010},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1977_4_4_4_725_0/}
}
TY - JOUR AU - Hamada, Yûsaku AU - Nakamura, Gen TI - On the singularities of the solution of the Cauchy problem for the operator with non uniform multiple characteristics JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1977 SP - 725 EP - 755 VL - 4 IS - 4 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1977_4_4_4_725_0/ LA - en ID - ASNSP_1977_4_4_4_725_0 ER -
%0 Journal Article %A Hamada, Yûsaku %A Nakamura, Gen %T On the singularities of the solution of the Cauchy problem for the operator with non uniform multiple characteristics %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1977 %P 725-755 %V 4 %N 4 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1977_4_4_4_725_0/ %G en %F ASNSP_1977_4_4_4_725_0
Hamada, Yûsaku; Nakamura, Gen. On the singularities of the solution of the Cauchy problem for the operator with non uniform multiple characteristics. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 4 (1977) no. 4, pp. 725-755. http://geodesic.mathdoc.fr/item/ASNSP_1977_4_4_4_725_0/